# SDR RU3A97002

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PANEL TECHNICIAN REPORTS STRONG ODOR OF EXHAUST FUMES IN CABIN WHICH CAUSE EYES TO BURN.  INCIDENT IS UNDER INVESTIGATION AT THIS TIME.  SECOND OCCURRENCE:  REFERENCE SDR NR RU3A-97-001.  THE AIR CYCLE MACHINE AND ASSOCIATED PLUMBING WERE REMOVED AND INSPECTED WITH NO DEFECTS FOUND.  ALL GASKETS AND O-RINGS WERE REPLACED.  NO DUPLICATION OF THE SMELL HAS RECURRED.  (X)
